Psoriasis

Discussion in 'Health Talk' started by maestromusica, Nov 3, 2018.

    1. maestromusica
      Batty

      maestromusica Member

      Location:
      Edinburgh
      Tinnitus Since:
      22/10/2016
      Cause of Tinnitus:
      Club
      Hi everyone!

      Does anyone have any experience with psoriasis and can maybe provide some encouragement?

      I have a red, scaling patch on my palm, yet to see my GP.

      I don't know why, but possibly developing this skin condition now, on top of tinnitus and hyperacusis, is really making me feel depressed.
       
      • Hug Hug x 1
    2. Nanny chocolate

      Nanny chocolate Member Benefactor

      Location:
      Devon
      Tinnitus Since:
      1995
      Cause of Tinnitus:
      Unbelievable caused by audiologist!
      Hi, I’ve had psoriasis for years. It can be stress related which is how mine started.

      There are very effective treatments these days, your GP can prescribe Betnovate for a short term application. It’s a steroid so only for short term use. Coal tar shampoo works well if on your scalp.

      Mine flares if I eat a lot of chocolate or sugar based foods.

      It tends to ebb and wane but is no longer much of a problem for me in its management.

      Eve
       
      • Like Like x 2
      • Informative Informative x 1

Share This Page

Loading...
Similar Threads - Psoriasis
  1. JohnAdams
    Replies:
    5
    Views:
    434